# SDR AALA960721

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564415
- Condition: Corroded
- Location: Fs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA, FOUND STR 29L WITH SEVERAL AREAS OF CORROSION ON THE OUTBOARD SKIN ATTACH FLANGE.  THE DAMAGE WAS LOCATED AT FS 950C TO FS 1000.  ACCOMPLISHED REPAIRS PER DL ERA 303390.  ACFT TT:  39,457 HRS.  ACFT TOTAL CYCLES:  21,587.  (X)
